# SDR UPS07550126

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - RIGHT PACK WOULD NOT HOLD CABIN PRESSURE.  SMOKE IN THE COCKPIT.  EMERGENCY WAS DECLARED.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT, CREW EVACUATED THROUGH COCKPIT WINDOWS.  *S/D*  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM OPS NORMAL PER MM 21-31-04-4.  PRESSURE CHECKED A/C WITH BOTH ENGINES AND APU.  NO FAULTS WITH PACK SYSTEM.  OPS NORMAL.  A/C OK CHECK WAS GOOD.  ALL SYSTEMS TIGHT.
